# SDR 08FDEA03452

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: A52175004200
- Condition: Dented
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CREW DOOR LOWER AFT CORNER HAS DENT 1.5 IN LONG BY 2 IN W BY .033 IN DEEP CUT OUT DAMAGE AND INSTALLED SKIN REPAIR ON RT AFT DOOR LOWER AFT CORNER IAW A310-200 SRM 52-10-00, FIG 204, PG 217/218.
